# SDR UIEA2019091205483

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,844 hours, 20,787 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, IDLE DISAGREE RIGHT ENGINE, INDICATED 36.1 N1, TO 45.1 N1 AT IDLE. PERFORMED PIMU BITE PROCEDURE IAW 71-01F/T 810, FOUND 155-14-A, T12 SENSOR. CLEANED ELECTRICAL CONNECTOR AND RE-SECURED IAW AMM 73-21-06. FAULT ERASED.
